# SDR AALA202503284357

- Difficulty date: March 2, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 115A62601
- Condition: Cracked
- Location: Zone 500 Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING TRANSLATING INBOARD SIDE OF FLAP OF DEFLECTION ROLLER ANGLE CRACKED. REMOVED AND REPLACED THE LEFT HAND WING TRANSLATING INBOARD SIDE OF FLAP OF DEFLECTION ROLLER ANGLE. PER B737NG AIPC 57-42-51-02 AND B737NG SRM 51-40-02.
